Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contiguous sphere clusters. I. Isomorphic chains


Author: Fred Supnick
Journal: Proc. Amer. Math. Soc. 12 (1961), 801-809
MSC: Primary 50.48; Secondary 92.20
MathSciNet review: 0138039
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.48, 92.20

Retrieve articles in all journals with MSC: 50.48, 92.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0138039-1
PII: S 0002-9939(1961)0138039-1
Article copyright: © Copyright 1961 American Mathematical Society